# SDR USAA2012110900015

- Difficulty date: November 8, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 58,136 hours, 38,231 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603101
- Part serial: 0846
- Condition: Cracked
- Location: Le Slat
- Part time: 2 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - NR 3 SLAT SKIN CRACKED 61 INCHES OUTBOARD OF INBOARD END AT TRAILING EDGE OF LOWER LEADING EDGE SKIN.  REMOVED AND REPLACED SLAT IAW JOB CARD 03C30227005.
